# SDR AALA201710169036

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 56,441 hours, 21,188 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Part number: D5211001003262
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT LOCK.  FOUND DEBRIES BEHIND THE R1 DOOR GUST LOCK LEVER.
